N. Adames, H. Leiva, and J. Sanchez, Controllability of the Benjamin-Bona-Mahony Equation, Divulgaciones Matematicas, vol.16, issue.1 3, pp.29-37, 2008.

S. A. Beisel, L. B. Chubarov, and G. S. Khakimzyanov, Simulation of surface waves generated by an underwater landslide moving over an uneven slope, Russian Journal of Numerical Analysis and Mathematical Modelling, vol.26, issue.1, pp.17-38, 2011.
DOI : 10.1515/rjnamm.2011.002

T. B. Benjamin, J. L. Bona, and J. J. Mahony, Model Equations for Long Waves in Nonlinear Dispersive Systems, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.272, issue.1220, pp.47-78, 1972.
DOI : 10.1098/rsta.1972.0032

F. Benkhaldoun and M. Seaid, New finite-volume relaxation methods for the third-order differential equations, Commun. Comput. Phys, vol.4, issue.3, pp.820-837, 2008.

J. L. Bona and M. Chen, A Boussinesq system for two-way propagation of nonlinear dispersive waves, Physica D: Nonlinear Phenomena, vol.116, issue.1-2, pp.191-224, 1998.
DOI : 10.1016/S0167-2789(97)00249-2

J. L. Bona, M. Chen, and J. Saut, Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media: II. The nonlinear theory, Nonlinearity, vol.17, issue.3, pp.925-952, 2004.
DOI : 10.1088/0951-7715/17/3/010

J. L. Bona, W. G. Pritchard, and L. R. Scott, An Evaluation of a Model Equation for Water Waves, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.302, issue.1471, pp.457-510, 1981.
DOI : 10.1098/rsta.1981.0178

J. L. Bona and N. Tzvetkov, Sharp well-posedness results for the BBM equation, Discrete Contin. Dyn. Syst, vol.23, issue.7, pp.1241-1252, 2009.

J. L. Bona and V. Varlamov, Wave generation by a moving boundary. Nonlinear partial differential equations and related analysis, pp.41-71, 2005.

J. Boussinesq, Essai sur la theorie des eaux courantes. Mémoires présentés par divers savantsàsavantsà l'Acad. des Sci. Inst, pp.1-680

R. D. Braddock, P. Van-den-driessche, and G. W. Peady, Tsunami generation, Journal of Fluid Mechanics, vol.7, issue.04, pp.817-828, 1973.
DOI : 10.1017/S0022112073001904

E. Cerpa, Exact Controllability of a Nonlinear Korteweg???de Vries Equation on a Critical Spatial Domain, SIAM Journal on Control and Optimization, vol.46, issue.3, pp.877-899, 2007.
DOI : 10.1137/06065369X

E. Cerpa and E. Crepeau, Boundary controllability for the nonlinear Korteweg???de Vries equation on any critical domain, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.26, issue.2, pp.457-475, 2009.
DOI : 10.1016/j.anihpc.2007.11.003

URL : https://hal.archives-ouvertes.fr/hal-00678473

F. Chazel, D. Lannes, and F. Marche, Numerical Simulation of Strongly Nonlinear and Dispersive Waves Using a Green???Naghdi Model, Journal of Scientific Computing, vol.37, issue.3, pp.105-116, 2011.
DOI : 10.1007/s10915-010-9395-9

URL : https://hal.archives-ouvertes.fr/hal-00482561

J. Coron and E. Crepeau, Exact boundary controllability of a nonlinear KdV equation with critical lengths, Journal of the European Mathematical Society, vol.6, issue.3, pp.367-398, 2004.
DOI : 10.4171/JEMS/13

URL : https://hal.archives-ouvertes.fr/inria-00077038

R. Courant, K. Friedrichs, and H. Lewy, ??ber die partiellen Differenzengleichungen der mathematischen Physik, Mathematische Annalen, vol.100, issue.1 10, pp.32-74, 1928.
DOI : 10.1007/978-1-4612-5385-3_7

W. Craig and M. D. Groves, Hamiltonian long-wave approximations to the water-wave problem, Wave Motion, vol.19, issue.4, pp.367-389, 1994.
DOI : 10.1016/0165-2125(94)90003-5

V. A. Dougalis and D. E. Mitsotakis, Theory and Numerical Analysis of Boussinesq Systems, Effective Computational Methods in Wave Propagation, pp.63-110, 2008.
DOI : 10.1201/9781420010879.ch3

URL : https://hal.archives-ouvertes.fr/hal-00407927

V. A. Dougalis, D. E. Mitsotakis, and J. Saut, On initial-boundary value problems for a Boussinesq system of BBM-BBM type in a plane domain, Discrete Contin. Dyn. Syst, vol.23, issue.4, pp.1191-1204, 2009.

D. Dutykh and F. Dias, Dissipative Boussinesq equations, Comptes Rendus M??canique, vol.335, issue.9-10, pp.559-583, 2007.
DOI : 10.1016/j.crme.2007.08.003

URL : https://hal.archives-ouvertes.fr/hal-00137633

D. Dutykh and F. Dias, Tsunami generation by dynamic displacement of sea bed due to dip-slip faulting, Mathematics and Computers in Simulation, vol.80, issue.4, pp.837-848, 2009.
DOI : 10.1016/j.matcom.2009.08.036

URL : https://hal.archives-ouvertes.fr/hal-00174439

D. Dutykh, T. Katsaounis, and D. Mitsotakis, Dispersive wave runup on non-uniform shores, Finite Volumes for Complex Applications VI -Problems & Perspectives, pp.389-397, 2011.
DOI : 10.1007/978-3-642-20671-9_41

URL : https://hal.archives-ouvertes.fr/hal-00553762

D. Dutykh, T. Katsaounis, and D. Mitsotakis, Finite volume schemes for dispersive wave propagation and runup, Journal of Computational Physics, vol.230, issue.8, pp.3035-3061, 2011.
DOI : 10.1016/j.jcp.2011.01.003

URL : https://hal.archives-ouvertes.fr/hal-00472431

D. Dutykh, T. Katsaounis, and D. Mitsotakis, Finite volume methods for unidirectional dispersive wave models, International Journal for Numerical Methods in Fluids, vol.459, issue.6, pp.717-736, 2013.
DOI : 10.1002/fld.3681

URL : https://hal.archives-ouvertes.fr/hal-00538043

D. Dutykh, D. Mitsotakis, L. B. Chubarov, and Y. I. Shokin, On the contribution of the horizontal sea-bed displacements into the tsunami generation process. Ocean Modelling, pp.43-56, 2002.
URL : https://hal.archives-ouvertes.fr/hal-00530999

D. Dutykh, D. Mitsotakis, X. Gardeil, and F. Dias, On the use of the finite fault solution for tsunami generation problems, Theoretical and Computational Fluid Dynamics, vol.9, issue.22, pp.177-199, 2002.
DOI : 10.1007/s00162-011-0252-8

URL : https://hal.archives-ouvertes.fr/hal-00509384

J. E. Feir, Discussion: Some Results From Wave Pulse Experiments, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.299, issue.1456, pp.54-58, 1456.
DOI : 10.1098/rspa.1967.0122

L. Friedland, Autoresonance of coupled nonlinear waves, Physical Review E, vol.57, issue.3, pp.3494-3501, 1998.
DOI : 10.1103/PhysRevE.57.3494

L. Friedland, Autoresonant solutions of the nonlinear Schr??dinger equation, Physical Review E, vol.58, issue.3, pp.3865-3875, 1998.
DOI : 10.1103/PhysRevE.58.3865

L. Friedland and A. Shagalov, Emergence and Control of Multiphase Nonlinear Waves by Synchronization, Physical Review Letters, vol.90, issue.7, p.74101, 2002.
DOI : 10.1103/PhysRevLett.90.074101

J. Ghidaglia, A. Kumbaro, and G. L. Coq, On the numerical solution to two fluid models via a cell centered finite volume method, European Journal of Mechanics - B/Fluids, vol.20, issue.6, pp.841-867, 2001.
DOI : 10.1016/S0997-7546(01)01150-5

O. Glass and S. Guerrero, Some exact controllability results for the linear KdV equation and uniform controllability in the zero-dispersion limit, PAMM, vol.2, issue.10??????12, pp.61-100, 2008.
DOI : 10.1002/pamm.200701006

URL : https://hal.archives-ouvertes.fr/hal-00139614

O. Glass and S. Guerrero, Controllability of the Korteweg???de Vries equation from the right Dirichlet boundary condition, Systems & Control Letters, vol.59, issue.7, pp.390-395, 2010.
DOI : 10.1016/j.sysconle.2010.05.001

URL : https://hal.archives-ouvertes.fr/hal-00455223

J. Hammack, A note on tsunamis: their generation and propagation in an ocean of uniform depth, Journal of Fluid Mechanics, vol.51, issue.04, pp.769-799, 1973.
DOI : 10.1103/PhysRev.168.124

A. Harten and S. Osher, Uniformly High-Order Accurate Nonoscillatory Schemes. I, SIAM Journal on Numerical Analysis, vol.24, issue.2, pp.279-309, 1987.
DOI : 10.1137/0724022

R. S. Johnson, A Modern Introduction to the Mathematical Theory of Water Waves, 2004.
DOI : 10.1017/CBO9780511624056

B. M. Lake, H. C. Yuen, H. Rungaldier, and W. E. Ferguson, Nonlinear deep-water waves: theory and experiment. Part 2. Evolution of a continuous wave train, Journal of Fluid Mechanics, vol.4, issue.01, pp.49-74, 1977.
DOI : 10.1143/JPSJ.33.805

C. Laurent, L. Rosier, and B. Zhang, Control and Stabilization of the Korteweg-de Vries Equation on a Periodic Domain, Communications in Partial Differential Equations, vol.48, issue.4, pp.707-744, 2010.
DOI : 10.1137/S0363012997327501

URL : https://hal.archives-ouvertes.fr/hal-00386452

S. Micu, On the Controllability of the Linearized Benjamin--Bona--Mahony Equation, SIAM Journal on Control and Optimization, vol.39, issue.6, pp.1677-1696, 2001.
DOI : 10.1137/S0363012999362499

D. E. Mitsotakis, Boussinesq systems in two space dimensions over a variable bottom for the generation and propagation of tsunami waves, Mathematics and Computers in Simulation, vol.80, issue.4, pp.860-873, 2009.
DOI : 10.1016/j.matcom.2009.08.029

URL : https://hal.archives-ouvertes.fr/hal-00370238

M. A. Nosov and S. V. Kolesov, Method of specification of the initial conditions for numerical tsunami modeling, Moscow University Physics Bulletin, vol.64, issue.2, pp.208-213, 2002.
DOI : 10.3103/S0027134909020222

M. A. Nosov and S. N. Skachko, Nonlinear tsunami generation mechanism, Natural Hazards and Earth System Science, vol.1, issue.4, pp.251-253, 2001.
DOI : 10.5194/nhess-1-251-2001

URL : https://hal.archives-ouvertes.fr/hal-00299039

E. A. Okal and C. E. Synolakis, A Theoretical Comparison of Tsunamis from Dislocations and Landslides, Pure and Applied Geophysics, vol.160, issue.10-11, pp.2177-2188, 2003.
DOI : 10.1007/s00024-003-2425-x

D. H. Peregrine, Long waves on a beach, Journal of Fluid Mechanics, vol.13, issue.04, pp.815-827, 1967.
DOI : 10.1017/S0022112067002605

G. Perla-menzala, C. F. Vasconcellos, and E. Zuazua, Stabilization of the Korteweg-de Vries equation with localized damping, Quarterly of Applied Mathematics, vol.60, issue.1, pp.111-129, 2002.
DOI : 10.1090/qam/1878262

L. S. Pontryagin, Mathematical Theory of Optimal Processes, 1987.

L. Rosier, Exact boundary controllability for the Korteweg-de Vries equation on a bounded domain, ESAIM: Control, Optimisation and Calculus of Variations, vol.2, issue.3, pp.33-55, 1997.
DOI : 10.1051/cocv:1997102

L. Rosier, Exact Boundary Controllability for the Linear Korteweg--de Vries Equation on the Half-Line, SIAM Journal on Control and Optimization, vol.39, issue.2, pp.331-351, 2000.
DOI : 10.1137/S0363012999353229

L. Rosier, Control of the surface of a fluid by a wavemaker, ESAIM: Control, Optimisation and Calculus of Variations, vol.10, issue.3, pp.346-380, 2004.
DOI : 10.1051/cocv:2004012

URL : https://hal.archives-ouvertes.fr/hal-00146833

L. Rosier and B. Zhang, Unique continuation property and control for the Benjamin-Bona-Mahony equation on the torus, p.35, 1202.
URL : https://hal.archives-ouvertes.fr/hal-00669334

L. Russell and B. Zhang, Controllability and Stabilizability of the Third-Order Linear Dispersion Equation on a Periodic Domain, SIAM Journal on Control and Optimization, vol.31, issue.3, pp.659-676, 1993.
DOI : 10.1137/0331030

L. Russell and B. Zhang, Smoothing and Decay Properties of Solutions of the Korteweg-deVries Equation on a Periodic Domain with Point Dissipation, Journal of Mathematical Analysis and Applications, vol.190, issue.2, pp.449-488, 1995.
DOI : 10.1006/jmaa.1995.1087

L. Russell and B. Zhang, Exact Controllability and stabilizability of the Korteweg-de Vries equation, Trans. Amer. Math. Soc, vol.348, issue.3, pp.3653-3672, 1996.

L. F. Shampine and M. W. Reichelt, The MATLAB ODE Suite, SIAM Journal on Scientific Computing, vol.18, issue.1, pp.1-22, 1997.
DOI : 10.1137/S1064827594276424

URL : https://hal.archives-ouvertes.fr/hal-01333731

S. Tadepalli and C. E. Synolakis, The Run-Up of N-Waves on Sloping Beaches, Proc. R. Soc. Lond. A, pp.99-112, 1994.
DOI : 10.1098/rspa.1994.0050

S. Tadepalli and C. E. Synolakis, Model for the Leading Waves of Tsunamis, Physical Review Letters, vol.77, issue.10, pp.2141-2144, 1996.
DOI : 10.1103/PhysRevLett.77.2141

Y. Tanioka and K. Satake, Tsunami generation by horizontal displacement of ocean bottom, Geophysical Research Letters, vol.144, issue.8, pp.861-864, 1996.
DOI : 10.1029/96GL00736

M. I. Todorovska, A. Hayir, and M. D. Trifunac, A note on tsunami amplitudes above submarine slides and slumps. Soil Dynamics and Earthquake Engineering, pp.129-141, 2002.

M. I. Todorovska and M. D. Trifunac, Generation of tsunamis by a slowly spreading uplift of the sea floor, Soil Dynamics and Earthquake Engineering, vol.21, issue.2, pp.151-167, 2001.
DOI : 10.1016/S0267-7261(00)00096-8

S. N. Ward, Landslide tsunami, Journal of Geophysical Research: Solid Earth, vol.145, issue.30, pp.11201-11215, 2001.
DOI : 10.1029/2000JB900450

P. Watts, S. T. Grilli, J. T. Kirby, G. J. Fryer, and D. R. Tappin, Landslide tsunami case studies using a Boussinesq model and a fully nonlinear tsunami generation model, Natural Hazards and Earth System Science, vol.3, issue.5, pp.391-402, 2003.
DOI : 10.5194/nhess-3-391-2003

URL : https://hal.archives-ouvertes.fr/hal-00299049

T. Y. Wu, Generation of upstream advancing solitons by moving disturbances, Journal of Fluid Mechanics, vol.162, issue.-1, pp.75-99, 1987.
DOI : 10.1146/annurev.fl.12.010180.000303

B. Zhang, Exact Boundary Controllability of the Korteweg--de Vries Equation, SIAM Journal on Control and Optimization, vol.37, issue.2, pp.543-565, 1999.
DOI : 10.1137/S0363012997327501

B. Zhang, L. Rosier, J. Ortega, and S. Micu, Control and stabilization of a family of Boussinesq systems. Discrete and Continuous Dynamical Systems, pp.273-313, 2003.
URL : https://hal.archives-ouvertes.fr/hal-00600641

X. Zhang and E. Zuazua, Unique continuation for the linearized Benjamin-Bona-Mahony equation with space-dependent potential, Mathematische Annalen, vol.325, issue.3, pp.543-582, 2003.
DOI : 10.1007/s00208-002-0391-8

B. Bilbao, ?. Country, and I. Spain, Basque Foundation for Science Alameda Urquijo 36-5, Plaza Bizkaia 48011